Chemists’ Own Fexo Tablets 180Mg 10 Pack

$9.99

Ingredients

Fexofenadine Hydrochloride 180 mg

General Information

Fast acting
Non-drowsy
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

Size: 10 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Fexo Tablets 180Mg 10 Pack”

Your email address will not be published. Required fields are marked *